My doctor put me on Wellbutrin due to weight gain from Celexa and also because I need help to quit smoking. He thought this was the best avenue. Since I've been taking the Wellbutrin XL (3 weeks) I have had a significant increase in my depressive state, as well as anxiety and severe irritability. It is also wreaking havoc on my marriage. What is the best way to wean from WXL 150mg back to my Celexa 40mg?
13 Apr 2011
I would do the samething i do with every anti convulsants or anti depressants i would cut it in half and then in quarters. take half for a week ansd then for the next 4 days take the half of the half this works for me nbut we all are dofferent i would clal you rpharmacy to make sure. i wean myself that way all the time. so sorry about u and hubby i will be thinking of u lol sis janymak
13 Apr 2011
You can not cut the Wellbutrin into smaller pieces as it is time released. If you try to cut it into halves or fourths you will affect the time release ingredients and you may not get the dosage you intended. You must contact the doctor to either get Wellbutrin 100mg or 75 mg tablets and take as prescribed if the doctor wants you to taper before starting the Celexa. You maybe able to start the Celexa while taking the Wellbutrin, too. I would definitely contact the doctor before attempting any of this.
Do not cut the Wellbutrin XL into pieces though.
2 Jan 2013
Sounds like u are beautifully normal and perfect in our game rules of how u think. We all have a default mechanism of fearful reaction, which can be rethought.
Please source Tom Campbell, Nick Bostrom , current scientific understanding to help with a sense of space with our experience of existence.
All is well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking WellbutrinXL 150mg daily for 6 months (with Celexa 20mg) and its great. I've lost weight, have more motivation and energy ...
1 answer • 17 Aug 2010
Wellbutrin XL - I have quit celexa and started taking Wellbutrin 150mg once a day. In 2 days it will
... be two weeks that I have been on Wellbutrin. I have been nauseated since I started taking it and I am dizzy on & off everyday, and have a ...
3 answers • 1 Jan 2012